Alert archive / Alabama / Small Craft Advisories in 2009
Small Craft Advisory 23, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 9, 2009, 4:31 AM CDT. It took effect at Apr 9, 2009, 7:00 AM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2009, 4:31 AM CDT (09:31 UTC)
- In effect from
- Apr 9, 2009, 7:00 AM CDT
- Expired
- Apr 10, 2009, 3:47 PM CDT
- In force
- 33 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
289 WHUS74 KMOB 090931 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 431 AM CDT THU APR 9 2009 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL FRIDAY EVENING... .A MODERATE TO STRONG SOUTHERLY WIND FLOW WITH WIND GUSTS TO AROUND 25 KNOTS AT TIMES WILL PERSIST THROUGH FRIDAY EVENING IN RESPONSE TO AN UPPER LEVEL DISTURBANCE TRACKING EASTWARD OVER THE CENTRAL UNITED STATES AND A WEAKENING FRONTAL BOUNDARY MOVING SOUTHWARD. SEAS WILL BUILD TO 6 TO 8 FEET WELL OFFSHORE THROUGH FRIDAY AFTERNOON. GMZ650-655-670-675-091745- /O.NEW.KMOB.SC.Y.0023.090409T1200Z-090411T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 431 AM CDT THU APR 9 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT FRIDAY. A MODERATE TO STRONG SOUTHERLY WIND FLOW WITH WIND GUSTS TO AROUND 25 KNOTS AT TIMES WILL PERSIST THROUGH FRIDAY EVENING IN RESPONSE TO AN UPPER LEVEL DISTURBANCE TRACKING EASTWARD OVER THE CENTRAL UNITED STATES AND A WEAKENING FRONTAL BOUNDARY MOVING SOUTHWARD. SEAS WILL BUILD TO 6 TO 8 FEET WELL OFFSHORE THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
485 WHUS74 KMOB 091802 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 102 PM CDT THU APR 9 2009 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL FRIDAY EVENING... .A MODERATE TO STRONG SOUTHERLY WIND WILL PERSIST THROUGH FRIDAY EVENING...IN RESPONSE TO AN UPPER LEVEL DISTURBANCE TRACKING EASTWARD OVER THE CENTRAL UNITED STATES AND A WEAKENING FRONTAL BOUNDARY MOVING SOUTHWARD. SEAS WILL TREND HIGHER. GMZ650-655-670-675-100215- /O.CON.KMOB.SC.Y.0023.000000T0000Z-090411T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 102 PM CDT THU APR 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. MODERATE TO STRONG SOUTHERLY WIND FLOW...WITH WIND GUSTS TO AROUND 25 KNOTS AT TIMES...WILL REMAIN IN THE FORECAST. SEAS WILL BUILD TO 6 TO 8 FEET WELL OFFSHORE THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE AND SEA CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
824 WHUS74 KMOB 100209 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 909 PM CDT THU APR 9 2009 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL FRIDAY EVENING... .A MODERATE TO STRONG SOUTHERLY WIND WILL +PERSIST THROUGH FRIDAY EVENING...IN RESPONSE TO AN UPPER LEVEL DISTURBANCE MOVING EAST OVER THE CENTRAL UNITED STATES AND A WEAKENING FRONT MOVING SOUTHWARD. SEAS WILL BUILD TO 6 TO 8 FEET. GMZ650-655-670-675-101030- /O.CON.KMOB.SC.Y.0023.000000T0000Z-090411T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 909 PM CDT THU APR 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. MODERATE TO STRONG SOUTHERLY WIND WITH GUSTS TO AROUND 25 KNOTS AT TIMES...WILL PREVAIL. SEAS WILL BUILD TO 6 TO 8 FEET WELL OFFSHORE THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
434 WHUS74 KMOB 100348 CCA MWWMOB URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 1047 PM CDT THU APR 9 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL FRIDAY EVENING... .A MODERATE TO STRONG SOUTHERLY WIND WILL PERSIST THROUGH FRIDAY EVENING...IN RESPONSE TO AN UPPER LEVEL DISTURBANCE MOVING EAST OVER THE CENTRAL UNITED STATES AND A WEAKENING FRONT MOVING SOUTHWARD. SEAS WILL BUILD TO 6 TO 8 FEET. GMZ650-655-670-675-101230- /O.COR.KMOB.SC.Y.0023.000000T0000Z-090411T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1047 PM CDT THU APR 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. MODERATE TO STRONG SOUTHERLY WIND WITH GUSTS TO AROUND 25 KNOTS AT TIMES WILL PREVAIL. SEAS WILL BUILD TO 6 TO 8 FEET WELL OFFSHORE THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
493 WHUS74 KMOB 100929 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 429 AM CDT FRI APR 10 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL FRIDAY EVENING... .A MODERATE TO STRONG SOUTHERLY WIND WILL PERSIST INTO THIS EVENING...IN RESPONSE TO AN UPPER LEVEL DISTURBANCE MOVING EAST OVER THE CENTRAL UNITED STATES AND A WEAKENING FRONT MOVING SOUTHWARD. SEAS WILL BUILD TO 6 TO 8 FEET WELL OFFSHORE...3 TO 5 FEET NEAR SHORE. GMZ670-675-101730- /O.EXT.KMOB.SC.Y.0023.000000T0000Z-090411T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 429 AM CDT FRI APR 10 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT SATURDAY. A MODERATE TO STRONG SOUTHERLY WIND WILL PERSIST INTO THIS EVENING...IN RESPONSE TO AN UPPER LEVEL DISTURBANCE MOVING EAST OVER THE CENTRAL UNITED STATES AND A WEAKENING FRONT MOVING SOUTHWARD. SEAS WILL BUILD TO 6 TO 8 FEET WELL OFFSHORE...3 TO 5 FEET NEAR SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-101730- /O.CON.KMOB.SC.Y.0023.000000T0000Z-090411T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 429 AM CDT FRI APR 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. MODERATE TO STRONG SOUTHERLY WIND WITH GUSTS TO AROUND 25 KNOTS AT TIMES WILL PREVAIL. SEAS WILL BUILD TO 6 TO 8 FEET WELL OFFSHORE THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
635 WHUS74 KMOB 101841 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 141 PM CDT FRI APR 10 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM UNTIL FRIDAY EVENING... .A MODERATE SOUTHERLY WIND WILL PERSIST INTO THIS EVENING AND HIGHER SEAS CAN BE EXPECTED BEYOND 20 MILES...IN RESPONSE TO AN UPPER LEVEL DISTURBANCE MOVING EAST OVER THE CENTRAL UNITED STATES AND A WEAKENING FRONT MOVING SOUTHWARD. GMZ650-655-101945- /O.CAN.KMOB.SC.Y.0023.000000T0000Z-090411T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 141 PM CDT FRI APR 10 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. LATEST MARINE DATA COLLECTION PLATFORMS SHOW WINDS BELOW SMALL CRAFT ADVISORY CRITERIA. SMALL CRAFT SHOULD EXERCISE CAUTION THIS AFTERNOON FOR SOUTHERLY WINDS OF 15 TO 20 KNOTS. SEAS LOOK TO RANGE FROM 4 TO 6 FEET OUT TO 20 NM. $$ GMZ670-675-110230- /O.CON.KMOB.SC.Y.0023.000000T0000Z-090411T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 141 PM CDT FRI APR 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY. A MODERATE SOUTHERLY WIND OF 15 TO 20 KNOTS WITH OCCASIONAL GUSTS BETWEEN 20 AND 25 KNOTS IS EXPECTED THROUGH THIS EVENING. SEAS LOOK TO BE AROUND 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
055 WHUS74 KMOB 102047 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 347 PM CDT FRI APR 10 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... .A WEAK FRONT SETTLES CLOSER TO THE MARINE AREA TONIGHT. AS THIS OCCURS...THE WIND FIELD IS FORECAST TO DECREASE WHILE SEAS LOOK TO BE BELOW ADVISORY CRITERIA. GMZ670-675-102200- /O.CAN.KMOB.SC.Y.0023.000000T0000Z-090411T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 347 PM CDT FRI APR 10 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ARE FORECAST TO BE BELOW ADVISORY CRITERIA. SOUTHERLY FLOW LOOKS TO RANGE FROM 10 TO 15 KNOTS WITH SEAS BELOW 6 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 4:20 AM CDT, 11 minutes earlier.
Area forecast discussion, Apr 9, 4:20 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
420 AM CDT THU APR 9 2009
.SHORT TERM...(TODAY THROUGH TONIGHT)A MODERATE TO SOUTHERLY WIND
FLOW WILL CONTINUE THROUGH TONIGHT AS A RIDGE OF HIGH PRES OVER THE
SE GULF AND WESTERN ATLANTIC INTERACTS WITH A DEVELOPING SHORT WAVE
TROF PASSING WELL TO THE NORTH...MOVING EASTWARD OVER THE MID MS
RIVER VALLEY. WITH A GOOD FLOW FROM OFF THE COOLER GULF WATERS AND
INCREASING HIGH CLOUDINESS FROM THE WEST BELIEVE AFTERNOON TEMPS
WILL BE CLOSE TO GUIDANCE OR SLIGHTLY COOLER. HAVE OPTED NOT GO WITH
A WIND ADVISORY FOR TODAY...GREATER THAN 25 MPH...BUT MAY NEED TO BE
MONITORED CLOSELY. A FEW SHOWERS AND THUNDERSTORMS WILL ALSO BE
POSSIBLE AFTER MIDNIGHT TONIGHT AS BETTER ENERGY OR FORCING FROM
UPPER SYSTEM MOVES EASTWARD AND INTERACTS WITH INCREASING LOW LEVEL
MOISTURE CONVERGENCE OVER THE MID MS RIVER VALLEY AND CENTRAL GULF
COAST REGIONS. /32
FRIDAY THROUGH SATURDAY NIGHT...BY FRIDAY MORNING A SURFACE LOW
SHOULD BE NEAR SOUTHERN ILLINOIS WITH A COLD FRONT TRAILING BACK
SOUTHWEST INTO NORTH LOUISIANA AND EAST TEXAS. THE SOUTHERN END OF
THE FRONT WILL SLOW AS THE SURFACE LOW MOVES OFF TO THE EAST. WITH
THE WARM FRONT WELL OFF TO THE NORTH...THE LOWER ATMOSPHERE OVER THE
FORECAST AREA WILL BE MOIST AND WARM FROM LATE TONIGHT THROUGH
FRIDAY. THE BETTER CHANCE FOR STRONG TO SEVERE STORMS WILL BE ACROSS
THE TENNESSEE VALLEY THEN SHOULD BUILD SOUTHWEST IN ADVANCE OF THE
COLD FRONT AS IT MOVES EAST ACROSS MISSISSIPPI IN THE AFTERNOON.
POSSIBILITY OF SEVERE WEATHER OVER FORECAST AREA DURING THE
AFTERNOON AND EARLY EVENING ON FRIDAY....MORE SO OVER THE NORTHERN
SECTIONS OF AREA. NOT AN IMPRESSIVE AMOUNT OF MOISTURE TO WORK
WITH...SO RAINFALL AMOUNTS SHOULD NOT BE HEAVY. COLD FRONT EASES
ACROSS THE COAST LATE FRIDAY NIGHT WITH SOME RAIN LINGERING NEAR THE
FRONT INTO FRIDAY NIGHT. SATURDAY SHOULD BE A DECENT DAY WITH JUST
SLIGHTLY COOLER TEMPERATURES WITH FRONT JUST SOUTH AND A LIGHT
NORTHERLY WIND. DEEPER MOISTURE WILL BE OVER THE SOUTHERN ZONES AND
OFFSHORE...POISED TO RETURN NORTH. /11 S LEVEL JET AND INSTABILITY
IS NORTH OF THE AREA TONIGHT ...FRONT WILL THE NEXT COLD FRONT
.LONG TERM...(SUNDAY THROUGH WEDNESDAY)H5 RIDGE MOVES ACROSS THE
AREA FROM THE WEST SATURDAY NIGHT. BY SUNDAY THE FORECAST AREA IS ON
THE BACK SIDE OF THE UPPER RIDGE AS A 500 MILLIBAR LOW BEGINS TO
MOVE EAST FROM THE TEXAS HIGH PLAINS. AS THIS HAPPENS THE DEEPER
MOISTURE THAT HAD BEEN JUST OFFSHORE WILL BE TRANSPORTED OVER THE
FORECAST AREA DURING THE DAY SUNDAY AS THE OLD FRONT RETURNS NORTH
AS A WARM FRONT. WE WILL BEGIN TO SEE SCATTERED SHOWERS AND
THUNDERSTORMS STARTING OVER SOUTHEAST MISSISSIPPI BY LATE MORNING
THEN DEVELOPING EAST DURING THE AFTERNOON. RAIN WILL BE OUT OF HERE
LATE MONDAY NIGHT AS ANOTHER COLD FRONT MOVES EAST ACROSS THE AREA
BRINGING AN END TO THE RAIN BUT NOT MUCH CHANGE IN HIGH TEMPERATURES
FOLLOWING THIS LATEST FRONT. ANOTHER CHANCE FOR RAIN WILL BE LATE
WEDNESDAY NIGHT INTO THURSDAY AT THE END OF THE FORECAST PERIOD.
MORE ON THIS TOMORROW NIGHT. /11
&&
MARINE...A MODERATE TO STRONG SOUTHERLY WIND FLOW WILL PERSIST
THROUGH FRIDAY EVENING IN RESPONSE TO AN UPPER LEVEL DISTURBANCE
TRACKING EASTWARD OVER THE CENTRAL UNITED STATES AND A WEAKENING
FRONTAL BOUNDARY MOVING SOUTHWARD. AS A RESULT HAVE ISSUED A SMALL
CRAFT ADVISORY FOR THE OFFSHORE WATERS OUT TO 60 NM TODAY THROUGH
FRI EVENING. THE WEAK FRONT WILL STALL OVER THE MARINE AREA BY EARLY
SAT THEN SHIFT NORTHWARD AS A WEAK WARM FRONT SUN AFTERNOON AND SUN
EVENING. SOUTHERLY WINDS AND SEAS REBUILD LATE SUN INTO MON IN
RESPONSE TO ANOTHER UPPER LEVEL DISTURBANCE AND WEAK FRONTAL
APPROACHING FROM THE WEST. /32
&&
AVIATION...(12Z ISSUANCE)...VFR CONDITIONS FOR ALL TERMINAL SITES
THROUGH EARLY TONIGHT...WITH A FEW EXTRA HIGH CLOUDS TODAY AND THIS
EVENING FOLLOWED LOWERING CEILINGS AND INCREASED RAIN CHANCES AFTER
MIDNIGHT TONIGHT. A MODERATE TO STRONG SOUTHERLY FLOW WILL PERSIST
THROUGH FRIDAY EVENING. /32.
&&
.FIRE WEATHER...ANOTHER BREEZY DAY BUT WITH MORE HUMIDITY...CHANCE
OF RAIN LATE TONIGHT AND FRIDAY. DONT SEE ANY REAL DRY AIR FOR THE
AREA THROUGH THE NEXT WEEK. WILL BE DRIER FOLLOWING THE FRONTS BUT
NOT LOW ENOUGH FOR FIRE WEATHER WATCHES. /11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 77 63 80 60 / 00 30 50 20
PENSACOLA 73 65 77 63 / 00 20 30 20
DESTIN 71 64 74 64 / 00 20 20 05
EVERGREEN 77 58 80 58 / 00 30 60 30
WAYNESBORO 78 59 80 55 / 00 40 60 10
CAMDEN 79 59 80 55 / 00 30 60 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PASCAGOULA MS OUT 60 NM.
&&Hazardous weather outlook, Apr 8, 11:35 AM CDT, 16 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MOBILE AL 1135 AM CDT WED APR 8 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-091200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1135 AM CDT WED APR 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON THROUGH THURSDAY MORNING SEVERAL AREA RIVERS WILL CONTINUE TO BE AT OR ABOVE FLOOD STAGE THROUGH TONIGHT. AN INCREASED RISK OF WILDFIRES CAN BE EXPECTED FOR MOST INLAND AREAS THROUGH THIS AFTERNOON. A SOUTHWESTERLY WIND FLOW WILL DEVELOP OVER THE GULF COASTAL WATERS THIS AFTERNOON...AND THEN INCREASE TO 15 TO 20 KNOTS BY EARLY EVENING. SEAS WILL RESPOND BY BUILDING TO 3 TO 5 FEET. THE WIND AND SEAS WILL CREATE A LOW TO MODERATE IMPACT TO SMALL CRAFT BEGINNING THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY AFTERNOON THROUGH TUESDAY A MODERATE SOUTHERLY WIND FLOW WILL CONTINUE THURSDAY AFTERNOON THROUGH FRIDAY AHEAD OF A COLD FRONT APPROACHING FROM THE NORTHWEST...WITH SEAS BUILDING TO 5 TO 7 FEET. THE WIND AND SEAS WILL CREATE A LOW TO MODERATE IMPACT TO SMALL CRAFT. SEVERAL AREA RIVERS WILL GRADUALLY FALL BELOW FLOOD STAGE THURSDAY THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS WILL BECOME BETTER DEVELOPED FRIDAY INTO SATURDAY IN RESPONSE TO AN UPPER LEVEL DISTURBANCE AND WEAK COLD FRONT APPROACHING FROM THE WEST. A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT CAN BE EXPECTED FRIDAY AFTERNOON THROUGH EARLY SATURDAY. THE STRONGEST STORMS COULD PRODUCE HAIL UP TO GOLFBALL SIZE...DAMAGING WINDS AND BRIEF ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED FRIDAY AFTERNOON...AND POSSIBLY SATURDAY MORNING.
Nearby
Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.